MAUDE Adverse Event Report: NEODENT - JJGC S.A. GM HELIX ACQUA IMPLANT 3.75X8; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. GM HELIX ACQUA IMPLANT 3.75X8; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.976
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Tissue Damage (2104)
Date of Event 05/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number reported by the dentist was not verified by the system, so it was not considered.The information provided in this report was based on information given by the dentist in neodent¿s products warranty form.The original complaint was received by the subsidiary and did not arrive in the manufacturer yet.When this happens, a new evaluation of the complaint will be carried out and, if necessary, a follow-up report will be send.
 
Event or Problem Description
(b)(4) - the dentist reported that 2 months and 14 days after the dental implant was installed in intraoral region 20#, its non- osseointegration was observed.Moreover, immediate implant was done and immediate load procedure was performed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow-up is being sent to correct information sent in field catalog number and lot number.The complaint was received by manufacturer and, after analysis, new informations were obtained.A follow-up is being sent to correct these informations according to the evaluation made.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.

Brand Name
GM HELIX ACQUA IMPLANT 3.75X8
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8855029
Report Number3008261720-2019-03906
Device Sequence Number14010713
Product Code DZE
UDI-Device Identifier07899878024651
UDI-Public07899878024651
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K163194
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/02/2019
Report Date (Section F) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/23/2021
Device Catalogue Number140.976
Device Lot NumberTZ234
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/22/2019
Event Location Other
Date Report to Manufacturer07/10/2019
Initial Date Received by Manufacturer 07/10/2019
Supplement Date Received by Manufacturer10/21/2019
Initial Report FDA Received Date08/02/2019
Supplement Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;